# SDR 96FDEA01149

- Difficulty date: June 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N198FE
- Make and model: Boeing 727-22
- Aircraft serial: 19154
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 65208277
- Condition: Corroded
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0354 AND 036, CORROSION (C53-224-01) ON FLOOR BEAM TOP CHORD BS 680 RBL 2 TO 25 WL 208.  *S/D*  REPAIRED TOP CHORD OF FLOOR BEAM AT BS 680 RBL 2 TO 25 WL 208.1 PER FEDEX SRM 53-10-8 FIG 3.
